# SDR USAA2012080200030

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 9,676 hours, 3,604 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 341000051
- Part serial: 67196D1
- Condition: Discharged
- Location: Nr 2 Engine
- Part time: 9,676 hours, 3,604 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 AGENT 1 INDICATES DISCHARGE OF FIRE BOTTLE.  MAINTENANCE REMOVED AND REPLACED FIRE EXTINGUISHING BOTTLE ON NR 2 ENGINE IAW AIRBUS MAINTENANCE MANUAL 26-21-41-000-001-A.
